Lightning, Pender
- When
- August 18, 8:00 PM EST
- Where
- Pender County, 0.95 mi ESE of Ashton
- Property damage
- $20,000
- Reported by
- Public
- Coordinates
- 34.475, -77.884
Lightning caused a structural fire on Double Eagle Road.
Lightning caused a structural fire.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS ILM wrote it up.
Lightning caused a structural fire.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before the first event at Aug 18, 6:43 PM EST, 1 hour 17 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 743 PM EDT MON AUG 18 2014 .SYNOPSIS... A COLD FRONT APPROACHING FROM THE NORTH WILL STALL OVER THE AREA THROUGH MID-WEEK...BRINGING A PERIOD OF UNSETTLED AFTERNOON AND EVENING WEATHER. A BUILDING UPPER RIDGE WILL BRING HOT CONDITIONS MID TO LATE WEEK. THE UPPER RIDGE WILL SHIFT WEST OVER THE WEEKEND AND SHOULD TAKE SOME EDGE OFF THE HEAT...ALONG WITH AN INCREASING CHANCE OF SHOWERS AND STORMS. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... AS OF 7:30 PM MONDAY...ISOLATED TO WIDELY SCATTERED CONVECTION MOVING ACROSS THE FORECAST AREA THIS EVENING AS A SHORT WAVE MOVES OVERHEAD. LITTLE CHANGE TO THE FORECAST WITH THE LATEST UPDATE. EXPECT CONVECTION TO GRADUALLY FADE OVERNIGHT AS SHORT WAVE MOVES OFFSHORE AND WITH LOSS OF DIURNAL HEATING. PREVIOUS DISCUSSION FOLLOWS: UPPER RIDGE REMNANTS OVER THE AREA ALBEIT FLATTENED BY PASSING SHORT-WAVE ENERGY...HAS ALLOWED POOR MIDDLE LEVEL LAPSE RATES TO LINGER OVER THE WARNING AREA. A STRONG MCV FEATURE WAS AIDING IN STRONG TO SEVERE CONVECTION OVER NE NC AND SE VA. ANOTHER IMPULSE HEADING INTO WESTERN SC WAS SETTING OFF SCATTERED TSTMS FROM FAR AUGUSTA GA TO COLUMBIA SC TO MARLBORO COUNTY SC. STEERING FLOW WILL GUIDE CONVECTION FROM WSW TO ENE AT 25 TO 30 MPH. SEVERAL OF THE NEAR TERM MODELS SUSTAIN THIS ACTIVITY EASTWARD TOWARD THE COAST THROUGH LATE AFTERNOON AND EARLY EVENING...WHERE AN AWAITING AND PARTIALLY PINNED SEA BRZ COULD POTENTIALLY PULSE ECHO TOPS TO HIGHER REACHES...POSSIBLY PRODUCING ISOLATED SEVERE STORMS ALONG OUR COASTAL INTERIOR IN LATE AFTN THROUGH MID-EVENING. TEPID OVERNIGHT TEMPERATURES MAY BARELY FALL BELOW 80 NEAR THE COAST WITH MODERATE SW WINDS AND DEBRIS CLOUD COVER OVERNIGHT AND ALSO THE ELEVATED MAXIMUMS WE SAW TODAY. HIGH MOISTURE CONTENT WILL NOT ALLOW TEMPERATURES TO DROP IN RAPID FASHION. MINIMUMS DAYBREAK TUESDAY ESSENTIALLY 77-80 NEAR THE COAST AND MIDDLE 70S FARTHER INLAND. LOWS NEAR THE BEACHES 81-83 DEGREES. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH WEDNESDAY NIGHT/... AS OF 3 PM MONDAY...THE MID LEVEL PATTERN WILL REMAIN ACTIVE FOR ONE MORE DAY OR TWO DEPENDING ON WHAT MODEL YOU PREFER. THE ZONAL FLOW AT THE BASE OF A SUBTLE EAST COAST TROUGH WILL BE THE CULPRIT. THE GFS SHOWS ANOTHER RESPECTABLE SHORTWAVE MOVING ACROSS TUESDAY AFTERNOON AT MAX HEATING AS DOES THE NAM. I HAVE MAINTAINED THE ROBUST POPS FOR THIS TIME. FOR WEDNESDAY...BOTH MODELS GENERATE PRECIPITATION BUT THE GFS SEEMS TO BE MORE DERIVED FROM THE SEA BREEZE WHILE THE NAM SHOWS YET ANOTHER SHORTWAVE. I INCREMENTALLY INCREASED POPS FOR THIS TIME BASED ON THE IMPRESSIVE INSTABILITY AVAILABLE KNOWING IT WONT TAKE MUCH OF A CATALYST FOR DEVELOPMENT. TEMPERATURE GUIDANCE REMAINS CONSISTENT AND NO CHANGES WERE WARRANTED. READINGS WILL REMAIN ABOUT A FULL CATEGORY ABOVE CLIMATOLOGY ACROSS THE BOARD. && .LONG TERM /THURSDAY THROUGH MONDAY/... AS OF 3 PM MONDAY...THURSDAY WILL BRING ONE LAST DAY OF OPPRESSIVE HEAT AND HUMIDITY. UPPER RIDGE WILL BE LOCATED OVER THE LOWER MS VALLEY WITH NW FLOW LOCALLY. MODEL SOLUTIONS VARY REGARDING THE STRENGTH OF THIS FLOW AND HOW MUCH SHORTWAVE ENERGY IS EMBEDDED THEREIN, WHICH WILL MODIFY OUR PRECIP CHANCES. THE CMC ACTUALLY LOOKS LIKE A GOOD COMPROMISE BETWEEN THE GFS AND THE ECMWF. THE LATTER KEEPS ENERGY AND PRECIP CHANCES JUST NORTH OF HERE WHILE THE GFS HAS LOWERING HEIGHTS IN A VORTICITY-LADEN FLOW. WILL PAINT HIGHEST POPS OVER NRN ZONES BUT ALLOW FOR ISO COVERAGE JUST ABOUT ANYWHERE DUE TO MESOSCALE PROCESSES AND/OR HEATING LEADING TO PARCELS AUTO-CONVECTING TO THE LFC/LEVEL OF FREE CONVECTION. THURSDAY NIGHT INTO FRIDAY MAY TURN ACTIVE AS DEEPENING TROUGINESS OFF THE MID ATLANTIC COAST DRIVES A COLD FRONT INTO THE REGION. HOW MUCH THIS UPPER TROUGH AMPLIFIES WILL AFFECT HOW UNSETTLED THE WEEKEND STAYS. THE GFS AGAIN IS A RATHER STRONG OUTLIER WHEREAS THE CMC AND ECWMF KEEP THE FRONT CLOSER ON SATURDAY FOR PERHAPS ANOTHER ACTIVE DAY OF CONVECTION. SUNDAY INTO MONDAY SHOULD SEE THE FRONT DRIVEN FAR ENOUGH SOUTH FOR LESS ACTIVE RADAR DAYS AND PERHAPS SOME COOLER AND DRIER AIR. && .AVIATION /00Z TUESDAY THROUGH SATURDAY/... AS OF 00Z...VFR THROUGH THIS EVENING WITH ISOLATED SHRA/TSRA POSSIBLE. POTENTIAL FOR MVFR DUE TO FOG OVERNIGHT...ESPECIALLY INLAND. OTHERWISE EXPECT VFR WITH AFTN SHRA/TSRA ON TUESDAY. VFR PREVAILS THIS EVENING WITH SOUTHWEST WINDS 10 TO 12 KTS. LATEST RADAR IMAGERY DEPICTS ISOLATED TSRA MOVING ACROSS PORTIONS OF THE FORECAST AREA. ITS POSSIBLE THAT ANY OF THE THESE COULD AFFECT THE SITES OVER THE NEXT FEW HOURS...THUS POSSIBLY CREATING BRIEF PERIODS OF MVFR. INTO THE OVERNIGHT HOURS...CONVECTION WILL TAPER OFF AND VFR WILL PERSIST WITH SOUTH-SOUTHWEST WINDS BECOMING LIGHT. INLAND SITES COULD POTENTIALLY SEE FOG DEVELOPMENT INTO THE EARLY MORNING HOURS BUT GIVEN LOWER CONFIDENCE HAVE ONLY INTRODUCED TEMPO ATTM. ON TUESDAY...EXPECT VFR WITH ISOLATED TO SCATTERED TSRA/SHRA IN THE AFTERNOON/EVENING HOURS. LIGHT SOUTHWEST WINDS IN THE MORNING WILL BECOME MORE SOUTHERLY IN THE AFTERNOON WITH SUSTAINED WINDS AOB 12 KTS AND GUSTS UP TO 20 KTS ALONG THE COAST. EXTENDED OUTLOOK...CHC AFTERNOON/EVENING SHRA/TSRA THROUGH THE PERIOD. SUB-VFR FOG AND/OR CEILINGS WILL BE POSSIBLE DURING THE EARLY MORNING HOURS EACH DAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 7:30 PM MONDAY...HAVE RAISED EXERCISE CAUTION HEADLINES AS SEAS HAVE PICKED UP INTO THE 3 TO 5 FT RANGE...WITH S TO SW WINDS OF 15 TO 20 KTS. WINDS AT THE HIGHER END OF THIS RANGE ARE FOUND CLOSEST TO THE COAST DUE TO A STRONG SEA BREEZE CIRCULATION. HAVE UPDATED FORECAST ACCORDINGLY. SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/... AS OF 3 PM MONDAY...ELONGATED TROUGH OF LOW PRESSURE WILL PREVAIL ACROSS THE WATERS THROUGH THE PERIOD. THIS FEATURE WILL BE STRONGER TUESDAY WITH SOUTHWEST WINDS OF 10-15 KNOTS AND 15-20 ACROSS THE OUTER WATERS. FOR WEDNESDAY...SPEEDS DIMINISH MARKEDLY TO TEN KNOTS OR LESS. THIS SEEMS A LITTLE TOO MUCH OF A DECREASE AND SUBSEQUENT FORECASTS MAY WANT TO INCREASE THE SPEEDS. SWAN WAVE GUIDANCE SHOWS 3-5 FEET FOR SEAS TUESDAY ESPECIALLY LATER IN THE DAY AND 1-3 FEET WEDNESDAY. LONG TERM /THURSDAY THROUGH SATURDAY/... AS OF 3 PM MONDAY...THURSDAY'S SOUTHWESTERLY FLOW WILL BE VERY LIGHT ON ACCOUNT OF A PIEDMONT TROUGH KEEPING THE GRADIENT FAIRLY RELAXED. COLD FRONT MOVES THROUGH ON FRIDAY BRINGING CONSIDERABLE VEERING ESPECIALLY OVER NRN ZONES WHILE WIND SPEEDS REMAIN VERY LIGHT. COLD FRONT WILL BE SOUTH OF MOST IF NOT THE ENTIRE AREA BY SATURDAY MEANING NORTHEASTERLY WINDS CAPPED AT 10 KTS...NO SURGE BEHIND THE BOUNDARY MORE TYPICAL OF THE COOL SEASON. SEAS GENERALLY 2 TO AT MOST 3 FT THROUGH THE PERIOD. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && SYNOPSIS...SHK NEAR TERM...MJC/REK SHORT TERM...SHK LONG TERM...MBB AVIATION...SGL MARINE...MJC/REK/MBB/SHK
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 839 PM EDT MON AUG 18 2014 NCZ087-096-099-105-107-109-SCZ017-023-024-032-033-039-053-055-200045- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-INLAND NEW HANOVER- INLAND BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-INLAND GEORGETOWN- 839 PM EDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX VALUES NEAR OR IN EXCESS OF 100 DEGREES FOR MUCH OF THE WEEK WITH HEAT ADVISORIES POSSIBLE ON WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ106-108-110-SCZ054-056-200045- COASTAL PENDER-COASTAL NEW HANOVER-COASTAL BRUNSWICK-COASTAL HORRY- COASTAL GEORGETOWN- 839 PM EDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE COMBINATION OF HOT TEMPERATURES AND HIGH HUMIDITY WILL CREATE HEAT INDEX VALUES NEAR OR IN EXCESS OF 100 DEGREES FOR MUCH OF THE WEEK WITH HEAT ADVISORIES POSSIBLE ON WEDNESDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-200045- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 839 PM EDT MON AUG 18 2014 ...SMALL CRAFT SHOULD EXERCISE CAUTION UNTIL 6 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT EXERCISE CAUTION. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
702 PM EDT MON AUG 18 2014
SCZ039-055-182330-
INLAND GEORGETOWN-WILLIAMSBURG-
702 PM EDT MON AUG 18 2014
...STRONG THUNDERSTORMS WILL MOVE ACROSS GEORGETOWN AND WILLIAMSBURG
COUNTIES THROUGH 730 PM EDT...
AT 702 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
TRIO...OR ABOUT 13 MILES NORTHEAST OF SAINT STEPHEN...MOVING EAST AT
20 MPH.
SOME LOCATIONS IMPACTED INCLUDE ANDREWS...EARLE...GRAVES...
MORRISVILLE...OATLAND...RHEMS...TRIO AND WARSAW.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3340 7982 3358 7982 3365 7929 3339 7933
3336 7936
TIME...MOT...LOC 2302Z 270DEG 18KT 3349 7971
BACONSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
736 PM EDT MON AUG 18 2014
SCZ055-056-190015-
COASTAL GEORGETOWN-INLAND GEORGETOWN-
736 PM EDT MON AUG 18 2014
...A STRONG THUNDERSTORM WILL MOVE ACROSS GEORGETOWN COUNTY THROUGH
815 PM EDT...
AT 736 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
ANDREWS...OR ABOUT 13 MILES WEST OF GEORGETOWN...MOVING EAST AT 20
MPH.
SOME LOCATIONS IMPACTED INCLUDE GEORGETOWN...ANDREWS...GRAVES...
JACKSON...LITCHFIELD BEACH...OATLAND...PLANTERSVILLE...SAMPIT AND
PAWLEY'S ISLAND.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3333 7959 3344 7959 3350 7954 3353 7949
3357 7910 3346 7909 3346 7910 3345 7910
3344 7912 3340 7913 3338 7915 3336 7914
3333 7916
TIME...MOT...LOC 2336Z 266DEG 17KT 3343 7949
BACONSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
744 PM EDT MON AUG 18 2014
NCZ105-190045-
INLAND PENDER-
744 PM EDT MON AUG 18 2014
...STRONG THUNDERSTORMS WILL MOVE ACROSS PENDER COUNTY THROUGH 845 PM
EDT...
AT 744 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
ATKINSON...OR ABOUT 15 MILES WEST OF BURGAW...MOVING EAST AT 20 MPH.
SOME LOCATIONS IMPACTED INCLUDE BURGAW...ASHTON...CURRIE...LONG
CREEK...MALPASS CORNER...MAPLE HILL...MONTAGUE...MURRAY TOWN...
PENDERLEA...POINT CASWELL...ROCKY POINT AND ROOKS.
HAZARDS INCLUDE...
GUSTY WINDS OF 40 TO 50 MPH.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3446 7765 3437 7821 3443 7822 3446 7818
3449 7823 3457 7825 3467 7817 3471 7812
3473 7811 3474 7801 3472 7799 3473 7794
3473 7768 3468 7765
TIME...MOT...LOC 2344Z 267DEG 17KT 3458 7817
BACONSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
808 PM EDT MON AUG 18 2014
NCZ109-110-190115-
COASTAL BRUNSWICK-INLAND BRUNSWICK-
808 PM EDT MON AUG 18 2014
...A STRONG THUNDERSTORM WILL MOVE ACROSS BRUNSWICK COUNTY THROUGH
915 PM EDT...
AT 809 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
GRISSETTOWN...OR ABOUT 7 MILES WEST OF SHALLOTTE...MOVING EAST AT 20
MPH.
SOME LOCATIONS IMPACTED INCLUDE SHALLOTTE...BOILING SPRING LAKES...
CIVIE TOWN...GRISSETTOWN...LONG BEACH...LONGWOOD...OAK ISLAND...
RUSSTOWN...SOUTHPORT...SUPPLY...CASWELL BEACH AND HOLDEN BEACH.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. STRONG WINDS ARE
CAPABLE OF KNOCKING DOWN SMALL TREES AND BLOWING AROUND TRASH CANS...
POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR OBJECTS.
&&
LAT...LON 3388 7803 3390 7811 3391 7822 3390 7838
3388 7842 3396 7862 3405 7858 3404 7797
TIME...MOT...LOC 0009Z 282DEG 19KT 3397 7850
WEISSPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
841 PM EDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0817 PM TSTM WND DMG 1 N PAWLEY'S ISLAND 33.44N 79.13W
08/18/2014 GEORGETOWN SC PUBLIC
REPORT OF LARGE TREE DOWN IN THE ISLAND SHOPS AREA.
&&
EVENT NUMBER ILM1400338
LACORTESPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
857 PM EDT MON AUG 18 2014
NCZ105>108-190200-
COASTAL NEW HANOVER-COASTAL PENDER-INLAND NEW HANOVER-INLAND PENDER-
857 PM EDT MON AUG 18 2014
...STRONG THUNDERSTORMS WILL MOVE ACROSS NEW HANOVER AND PENDER
COUNTIES THROUGH 1000 PM EDT...
AT 856 PM EDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS OVER
MOORETOWN...AND OVER PENDERLEA...MOVING EAST AT 25 MPH.
SOME LOCATIONS IMPACTED INCLUDE BURGAW...ASHTON...CASTLE HAYNE...
CURRIE...EDGECOMB...HAMPSTEAD...LONG CREEK...MALPASS CORNER...MAPLE
HILL...MONTAGUE...MOORETOWN AND MURRAY TOWN.
HAZARDS INCLUDE...
PEA SIZE HAIL.
GUSTY WINDS OF 40 TO 50 MPH.
AN EXCESSIVE AMOUNT OF CLOUD TO GROUND LIGHTNING.
THESE THUNDERSTORMS ARE PRODUCING AN EXCESSIVE AMOUNT OF LIGHTNING.
SEEK SHELTER INDOORS AND STAY AWAY FROM THE WINDOWS. MANY LIGHTNING
STRIKES WILL OCCUR WELL AHEAD OF THE HEAVY RAIN AND GUSTY WINDS. IF
YOU CANNOT SEEK SHELTER INDOORS TAKE COVER IN A VEHICLE.
&&
LAT...LON 3427 7774 3451 7824 3473 7808 3473 7800
3472 7799 3473 7768 3448 7757 3447 7754
3444 7751
TIME...MOT...LOC 0056Z 280DEG 20KT 3446 7776
WEISSThe Wilmington radar (KLTX), 74 km away, was scanning. The volume nearest the first event began at 00:57 UTC.
1 lightning. Local standard time, as filed.
Lightning caused a structural fire on Double Eagle Road.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in North Carolina in 2014Every state in 2014This day in weather historyWarnings in North Carolina, August 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 540663.